# SDR NACA2023011600002

- Difficulty date: January 16, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,423 hours, 14,631 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,799 hours, 1,318 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG EEC EICAS MSG. TRANSFER ITEM 1 MEL 73-21-01-01A CAT A
